Ulrich bundles on quartic surfaces with Picard number 1


Creative Commons License

Coskun E.

COMPTES RENDUS MATHEMATIQUE, vol.351, pp.221-224, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 351
  • Publication Date: 2013
  • Doi Number: 10.1016/j.crma.2013.04.005
  • Journal Name: COMPTES RENDUS MATHEMATIQUE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.221-224

Abstract

In this note, we prove that there exist stable Ulrich bundles of every even rank on a smooth quartic surface X subset of P-3 with Picard number 1. (C) 2013 Academie des sciences. Published by Elsevier Masson SAS. All rights reserved.